# SDR SWAA2022041883689

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ;15.5' FROM FRONT SPAR AT I/B FASTENER ROW. CRACK LENGTH 1'. CRACK FOUND AT LEFT HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 15.5' FROM FRONT SPAR AT I/B FASTENER ROW. CRACK LENGTH 1'. / [01] REMOVED EXISTING DOUBLER REPAIR AND FASTENERS ADJACENT TO THE CRACK; AT LT HORIZONTAL STAB LOWER INSPAR SKIN AS PER REF B737 SRM 51-40-02-0G-0.;[29] REPAIRED CRACK AT LEFT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ;15.5' FROM FRONT SPAR AT I/B FASTENER ROW; DISTANCE BETWEEN NEW REPAIR DOUBLER AND EXISTIN DOUBLER IS 2.3 INCHES. PER REF B737-700 SRM 55-10-01-2R-11.;[30] VERIFIED STEP 23.;[31] C/W
